A criterion for isolated solution structure and global computability for operator equations

Joseph W. Jerome*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper considers the description and determination of the fixed points of compact, continuously differentiable mappings T in Banach spaces. In particular, our results describe situations when the fixed point set of T is isolated, and when at least one fixed point can be computed by a globally convergent Newton/continuation algorithm, beginning at zero. The entire framework is motivated by applications to nonlinear elliptic systems for which these properties hold.

Original languageEnglish (US)
Pages (from-to)294-302
Number of pages9
JournalJournal of Approximation Theory
Volume48
Issue number3
DOIs
StatePublished - Nov 1986

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A criterion for isolated solution structure and global computability for operator equations'. Together they form a unique fingerprint.

Cite this